# SDR KNNA465091110KMIA

- Difficulty date: September 11, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- Aircraft time: 53,287 hours, 42,301 cycles
- Engine: Pwa JT8D17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935842
- Part serial: 980051H4074
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S SIDE WINDOW CRACKED.  F/O'S NR 4 (SHOULD READ AS NR 5) WINDOW BEGAN CRACKING, DECENDED TO 14,000 FT WHILE PERFORMING ABNORMAL PROCEEDURES CHECKLIST BROUGHT CABIN PRESSURE DIFERENTIAL  AT OR BELOW 5 PSI  ADVISED F/A AND GROUND PERSONNEL,  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT GLASS PEICES IN COCKPIT - WROTE UP IN MX LOG.
